Concentration compacité à la Kenig-Merle
Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Talk no. 1046, 26 p.
@incollection{AST_2013__352__121_0,
     author = {Rapha\"el, Pierre},
     title = {Concentration compacit\'e \`a la {Kenig-Merle}},
     booktitle = {S\'eminaire Bourbaki volume 2011/2012 expos\'es 1043-1058},
     series = {Ast\'erisque},
     note = {talk:1046},
     pages = {121--146},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {352},
     year = {2013},
     mrnumber = {3087344},
     zbl = {1294.35147},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_2013__352__121_0/}
}
TY  - CHAP
AU  - Raphaël, Pierre
TI  - Concentration compacité à la Kenig-Merle
BT  - Séminaire Bourbaki volume 2011/2012 exposés 1043-1058
AU  - Collectif
T3  - Astérisque
N1  - talk:1046
PY  - 2013
SP  - 121
EP  - 146
IS  - 352
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2013__352__121_0/
LA  - fr
ID  - AST_2013__352__121_0
ER  - 
%0 Book Section
%A Raphaël, Pierre
%T Concentration compacité à la Kenig-Merle
%B Séminaire Bourbaki volume 2011/2012 exposés 1043-1058
%A Collectif
%S Astérisque
%Z talk:1046
%D 2013
%P 121-146
%N 352
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_2013__352__121_0/
%G fr
%F AST_2013__352__121_0
Raphaël, Pierre. Concentration compacité à la Kenig-Merle, in Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Talk no. 1046, 26 p. http://archive.numdam.org/item/AST_2013__352__121_0/

[1] H. Bahouri & P. Gérard - High frequency approximation of solutions to critical nonlinear wave equations, Amer. J. Math. 121 (1999) , n° 1, p. 131-175. | DOI | MR | Zbl

[2] V. Banica - Remarks on the blow-up for the Schrödinger equation with critical mass on a plane domain, Ann. Sc. Norm. Super. Pisa Cl. Sci. 3 (2004) , n° 1, p. 139-170. | EuDML | Numdam | MR | Zbl

[3] H. Berestycki & T. Cazenave - Instabilité des états stationnaires dans les équations de Schrödinger et de Klein-Gordon non linéaires, C. R. Acad. Sci. Paris Sér. I Math. 293 (1981) , n° 9, p. 489-492. | MR | Zbl

[4] J. Bourgain - Global wellposedness of defocusing critical nonlinear Schrödinger equation in the radial case, J. Amer. Math. Soc. 12 (1999) , n° 1, p. 145-171. | DOI | MR | Zbl

[5] T. Cazenave & P. L. Lions - Orbital stability of standing waves for some nonlinear Schrödinger equations, Comm. Math. Phys. 85 (1982) , n° 4, p. 549-561. | DOI | MR | Zbl

[6] T. Cazenave & F. B. Weissler - The Cauchy problem for the critical nonlinear Schrödinger equation in H s , Nonlinear Anal. 14 (1990) , n° 10, p. 807-836. | DOI | MR | Zbl

[7] D. Christodoulou & A. S. Tahvildar-Zadeh - On the regularity of spherically symmetric wave maps, Comm. Pure Appl. Math. 46 (1993), n° 7, p. 1041-1091. | DOI | MR | Zbl

[8] J. Colliander, M. Keel, G. Staffilani, H. Takaoka & T. Tao - Global well-posedness and scattering for the energy-critical nonlinear Schrödinger equation in 3 , Ann. of Math. 167 (2008), n° 3, p. 767-865. | DOI | MR | Zbl

[9] B. Dodson - Global well-posedness and scattering for the defocusing, L 2 -critical nonlinear Schrödinger equation when d3, J. Amer. Math. Soc. 25 (2012), n° 2, p. 429-463. | DOI | MR | Zbl

[10] B. Dodson, Global well-posedness and scattering for the defocusing, L 2 -critical non­linear Schrödinger equation when d=1, prépublication arXiv: 1010.0040. | Zbl

[11] B. Dodson, Global well-posedness and scattering for the defocusing, L 2 -critical non­linear Schrödinger equation when d=2, prépublication arXiv: 1006.1375.

[12] B. Dodson, Global well-posedness and scattering for the mass critical nonlinear Schrödinger equation with mass below the mass of the ground state, prépublication arXiv:1104.1114. | DOI | MR

[13] T. Duyckaerts, C. E. Kenig & F. Merle - Universality of the blow-up profile for small type II blow-up solutions of energy-critical wave equation : the non-radial case, prépublication arXiv: 1003.0625. | Zbl

[14] T. Duyckaerts & F. Merle - Dynamics of threshold solutions for energy-critical wave equation, Int. Math. Res. Pap. IMRP (2008), p. Art ID rpn002, 67. | MR | Zbl

[15] T. Duyckaerts & F. Merle, Dynamic of threshold solutions for energy-critical NLS, Geom. Funct. Anal. 18 (2009), n° 6, p. 1787-1840. | DOI | MR | Zbl

[16] T. Duyckaerts & S. Roudenko - Threshold solutions for the focusing 3D cubic Schrödinger equation, Rev. Mat. Iberoam. 26 (2010), n° 1, p. 1-56. | DOI | MR | Zbl

[17] P. Gérard - Description du défaut de compacité de l'injection de Sobolev, ESAIM Control Optim. Calc. Var. 3 (1998), p. 213-233. | DOI | EuDML | Numdam | MR | Zbl

[18] B. Gidas, W. M. Ni & L. Nirenberg - Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979), n° 3, p. 209-243. | DOI | MR | Zbl

[19] J. Ginibre & G. Velo - Existence of solutions and scattering theory for the nonlinear Schrödinger equation, in Proceedings of the International Conference on Operator Algebras, Ideals, and their Applications in Theoretical Physics (Leipzig, 1977), Teubner, 1978, p. 320-334. | MR | Zbl

[20] J. Ginibre & G. Velo, On a class of nonlinear Schrödinger equations. I. The Cauchy problem, general case, J. Funct. Anal. 32 (1979), n° 1, p. 1-32. | DOI | MR | Zbl

[21] M. G. Grillakis - Regularity and asymptotic behaviour of the wave equation with a critical nonlinearity, Ann. of Math. 132 (1990), n° 3, p. 485-509. | DOI | MR | Zbl

[22] T. Hmidi & S. Keraani - Remarks on the blowup for the L 2 -critical nonlinear Schrödinger equations, SIAM J. Math. Anal. 38 (2006), n° 4, p. 1035-1047. | DOI | MR | Zbl

[23] L. Iskauriaza, G. A. Serëgin & V. Shverak - L 3, -solutions of Navier-Stokes equations and backward uniqueness, Uspekhi Mat. Nauk 58 (2003), n° 2(350), p. 3-44. | MR | Zbl

[24] C. E. Kenig & F. Merle - Global well-posedness, scattering and blow-up for the energy-critical, focusing, non-linear Schrödinger equation in the radial case, Invent. Math. 166 (2006), n° 3, p. 645-675. | DOI | MR | Zbl

[25] C. E. Kenig & F. Merle, Global well-posedness, scattering and blow-up for the energy-critical focusing non-linear wave equation, Acta Math. 201 (2008), n° 2, p. 147-212. | DOI | MR | Zbl

[26] C. E. Kenig & F. Merle, Nondispersive radial solutions to energy supercritical non-linear wave equations, with applications, Amer. J. Math. 133 (2011), n° 4, p. 1029-1065. | DOI | MR | Zbl

[27] S. Keraani - On the defect of compactness for the Strichartz estimates of the Schrödinger equations, J. Differential Equations 175 (2001), n° 2, p. 353-392. | DOI | MR | Zbl

[28] R. Killip, T. Tao & M. Visan - The cubic nonlinear Schrödinger equation in two dimensions with radial data, J. Eur. Math. Soc. (JEMS) 11 (2009), n° 6, p. 1203-1258. | DOI | MR | Zbl

[29] R. Killip & M. Visan - The focusing energy-critical nonlinear Schrödinger equation in dimensions five and higher, Amer. J. Math. 132 (2010), n° 2, p. 361-424. | DOI | MR | Zbl

[30] R. Killip, M. Visan & X. Zhang - The mass-critical nonlinear Schrödinger equation with radial data in dimensions three and higher, Anal. PDE 1 (2008), n° 2, p. 229-266. | DOI | MR | Zbl

[31] J. Krieger & W. Schlag - Concentration compactness for critical wave maps, EMS Monographs in Math., European Mathematical Society (EMS), Zurich, 2012. | MR

[32] J. Krieger, W. Schlag & D. Tataru - Renormalization and blow up for charge one equivariant critical wave maps, Invent. Math. 171 (2008), n° 3, p. 543-615. | DOI | MR | Zbl

[33] M. K. Kwong - Uniqueness of positive solutions of Δu-u+u p =0 in 𝐑 n , Arch. Rational Mech. Anal. 105 (1989), n° 3, p. 243-266. | MR | Zbl

[34] P.-L. Lions - The concentration-compactness principle in the calculus of variations. The locally compact case. I, Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984), n° 2, p. 109-145. | DOI | EuDML | Numdam | MR | Zbl

[35] Y. Martel & F. Merle - A Liouville theorem for the critical generalized Korteweg-de Vries equation, J. Math. Pures Appl. 79 (2000), n° 4, p. 339-425. | DOI | MR | Zbl

[36] Y. Martel & F. Merle, Blow up in finite time and dynamics of blow up solutions for the L 2 ­critical generalized KdV equation, J. Amer. Math. Soc. 15 (2002), n° 3, p. 617-664. | DOI | MR | Zbl

[37] Y. Martel & F. Merle, Stability of blow-up profile and lower bounds for blow-up rate for the critical generalized KdV equation, Ann. of Math. 155 (2002), n° 1, p. 235-280. | DOI | MR | Zbl

[38] H. Matano & F. Merle - On nonexistence of type II blowup for a supercritical nonlinear heat equation, Comm. Pure Appl. Math. 57 (2004), n° 11, p. 1494-1541. | DOI | MR | Zbl

[39] H. Matano & F. Merle, Classification of type I and type II behaviors for a supercritical nonlinear heat equation, J. Funct. Anal. 256 (2009), n° 4, p. 992-1064. | DOI | MR | Zbl

[40] H. Matano & F. Merle, Threshold and generic type I behaviors for a supercritical nonlinear heat equation, J. Funct. Anal. 261 (2011), n° 3, p. 716-748. | DOI | MR | Zbl

[41] F. Merle - On uniqueness and continuation properties after blow-up time of self-similar solutions of nonlinear Schrödinger equation with critical exponent and critical mass, Comm. Pure Appl. Math. 45 (1992), n° 2, p. 203-254. | DOI | MR | Zbl

[42] F. Merle, Existence of blow-up solutions in the energy space for the critical generalized KdV equation, J. Amer. Math. Soc. 14 (2001), n° 3, p. 555-578. | DOI | MR | Zbl

[43] F. Merle & P. Raphael - On universality of blow-up profile for L 2 critical nonlinear Schrödinger equation, Invent. Math. 156 (2004), n° 3, p. 565-672. | DOI | MR | Zbl

[44] F. Merle & P. Raphael, Profiles and quantization of the blow up mass for critical nonlinear Schrödinger equation, Comm. Math. Phys. 253 (2005), n° 3, p. 675-704. | DOI | MR | Zbl

[45] F. Merle & P. Raphaël - Blow up of the critical norm for some radial L 2 super critical nonlinear Schrödinger equations, Amer. J. Math. 130 (2008), n° 4, p. 945-978. | DOI | MR | Zbl

[46] F. Merle, P. Raphaël & I. Rodnianski - Blow up dynamics for smooth equivariant solutions to the energy critical Schrödinger map, C. R. Math. Acad. Sci. Paris 349 (2011), nos 5-6, p. 279-283. | DOI | MR | Zbl

[47] F. Merle, P. Raphaël & J. Szeftel - Stable self-similar blow-up dynamics for slightly L 2 super-critical NLS equations, Geom. Funct. Anal. 20 (2010), n° 4, p. 1028-1071. | DOI | MR | Zbl

[48] F. Merle, P. Raphaël & J. Szeftel - The instability of Bourgain Wang solutions for the mass critical NLS, à paraître dans Amer. J. Math. | Zbl

[49] F. Merle & L. Vega - Compactness at blow-up time for L 2 solutions of the critical nonlinear Schrödinger equation in 2D, Int. Math. Res. Not. 1998 (1998), n° 8, p. 399-425. | DOI | MR | Zbl

[50] F. Merle & H. Zaag - Optimal estimates for blowup rate and behavior for nonlinear heat equations, Comm. Pure Appl. Math. 51 (1998), n° 2, p. 139-196. | DOI | MR | Zbl

[51] F. Merle & H. Zaag, Determination of the blow-up rate for the semilinear wave equation, Amer. J. Math. 125 (2003), n° 5, p. 1147-1164. | DOI | MR | Zbl

[52] F. Merle & H. Zaag, Existence and universality of the blow-up profile for the semilinear wave equation in one space dimension, J. Funct. Anal. 253 (2007), n° 1, p. 43-121. | DOI | MR | Zbl

[53] F. Merle & H. Zaag, Existence and classification of characteristic points at blow-up for a semilinear wave equation in one space dimension, Amer. J. Math. 134 (2012), n° 3, p. 581-648. | DOI | MR | Zbl

[54] N. Mizoguchi - Rate of type II blowup for a semilinear heat equation, Math. Ann. 339 (2007), n° 4, p. 839-877. | DOI | MR | Zbl

[55] K. Nakanishi & W. Schlag - Global dynamics above the ground state energy for the focusing nonlinear Klein-Gordon equation, J. Differential Equations 250 (2011), n° 5, p. 2299-2333. | DOI | MR | Zbl

[56] K. Nakanishi & W. Schlag, Global dynamics above the ground state energy for the cubic NLS equation in 3D, Calc. Var. Partial Differential Equations 44 (2012), nos 1-2, p. 1-45. | DOI | MR | Zbl

[57] G. Perelman - On the blow up phenomenon for the critical nonlinear Schrödinger equation in 1D, in Nonlinear dynamics and renormalization group (Montreal, QC, 1999), CRM Proc. Lecture Notes, vol. 27, Amer. Math. Soc., 2001, p. 147-164. | DOI | MR | Zbl

[58] F. Planchon - Existence globale et scattering pour les solutions de masse finie de l'équation de Schrödinger cubique en dimension deux (d'après Benjamin Dodson, Rowan Killip, Terence Tao, Monica Vişan et Xiaoyi Zhang), Sém. Bourbaki (2010/11), exp. n° 1042, Astérisque 348 (2012), p. 425-447. | Numdam | MR | Zbl

[59] P. Raphaël - Existence and stability of a solution blowing up on a sphere for an L 2 -supercritical nonlinear Schrödinger equation, Duke Math. J. 134 (2006), n° 2, p. 199-258. | DOI | MR | Zbl

[60] P. Raphaël, Stability and blow up for the non linear Schrödinger equation, in Clay summer school on nonlinear evolution equations, Zurich, 2008, http://www.claymath.org/programs/summerschool/2008/raphael.pdf.

[61] P. Raphaël & I. Rodnianski - Stable blow up dynamics for critical corotational wave maps and the equivariant Yang Mills problems, à paraître dans Publ. Math. IHÉS. | Numdam | Zbl

[62] P. Raphaël & J. Szeftel - Standing ring blow up solutions to the N-dimensional quintic nonlinear Schrödinger equation, Comm. Math. Phys. 290 (2009), n° 3, p. 973-996. | DOI | MR | Zbl

[63] I. Rodnianski & J. Sterbenz - On the formation of singularities in the critical O(3)σ-model, Ann. of Math. 172 (2010), n° 1, p. 187-242. | DOI | MR | Zbl

[64] J. Sterbenz & D. Tataru - Energy dispersed large data wave maps in 2+1 dimensions, Comm. Math. Phys. 298 (2010), n° 1, p. 139-230. | DOI | MR | Zbl

[65] J. Sterbenz & D. Tataru, Regularity of wave-maps in dimension 2+1, Comm. Math. Phys. 298 (2010), n° 1, p. 231-264. | DOI | MR | Zbl

[66] R. S. Strichartz - Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (1977), n° 3, p. 705-714. | DOI | MR | Zbl

[67] M. Struwe - On the evolution of harmonic mappings of Riemannian surfaces, Comment Math. Helv. 60 (1985), n° 4, p. 558-581. | DOI | EuDML | MR | Zbl

[68] M. Struwe, Globally regular solutions to the u 5 Klein-Gordon equation, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 15 (1988), n° 3, p. 495-513. | EuDML | Numdam | MR | Zbl

[69] M. Struwe, Equivariant wave maps in two space dimensions, Comm. Pure Appl. Math. 56 (2003), n° 7, p. 815-823. | DOI | MR | Zbl

[70] T. Tao - Global regularity of wave maps III-VII, prépublication arXiv:0908.0776.

[71] T. Tao, M. Visan & X. Zhang - Global well-posedness and scattering for the defocusing mass-critical nonlinear Schrödinger equation for radial data in high dimensions, Duke Math. J. 140 (2007), n° 1, p. 165-202. | DOI | MR | Zbl

[72] M. I. Weinstein - Nonlinear Schrödinger equations and sharp interpolation estimates, Comm. Math. Phys. 87 (1982/83), n° 4, p. 567-576. | DOI | MR | Zbl